# SDR WX0A2021051773717

- Difficulty date: May 15, 2021
- Submitted: May 17, 2021
- Operation: Air carrier
- Aircraft: N338NV
- Make and model: Airbus A319-112
- Aircraft serial: 2378
- Aircraft time: 45,570 hours, 30,713 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: No Test
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

R/H OVER WING EMERGENCY POWER PACK BATTERY FAILS TEST. / REPLACED R/H EMERGENCY POWER PACK BATTERY AND PERFORMED OPS TEST PER AMM 33-51-38 P/B 401. OK FOR SERVICE."
